MAUDE Adverse Event Report: ENCORE MEDICAL L.P MTS KNEE; SOMBRERO TRI-PEG PATELLA, 8MM X 32MM

ENCORE MEDICAL L.P MTS KNEE; SOMBRERO TRI-PEG PATELLA, 8MM X 32MM
Model Number 120-01-032
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the original patella had loosened.Soft tissue problems.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening from soft tissue.The previous surgery and the surgery detailed in this event occurred 8.1 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening from soft tissue.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
MTS KNEE
Common Device Name
SOMBRERO TRI-PEG PATELLA, 8MM X 32MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11627689
Report Number1644408-2021-00256
Device Sequence Number3667930
Product Code JWH
UDI-Device Identifier00888912108355
UDI-Public(01)00888912108355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K905613
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model Number120-01-032
Device Catalogue Number120-01-032
Device Lot Number469A1035
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
385-09-502 LOT 59601718; 385-09-502 LOT UNKNOWN; 385-09-502 LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR